Busca avançada
Ano de início
Entree


On the eigenvalues of the p&q-fractional Laplacian

Texto completo
Autor(es):
Bahrouni, Sabri ; Hajaiej, Hichem ; Song, Linjie
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: TUNISIAN JOURNAL OF MATHEMATICS; v. 6, n. 4, p. 26-pg., 2024-01-01.
Resumo

We consider the eigenvalue problem for the fractional p & q-Laplacian {(-1)spu+mu(-1)squ+ |u|p-2u +mu |u|q-2u= lambda V(x)|u|p-2u in center dot, u = 0 in D N \center dot, where center dot is an open, bounded, and possibly disconnected domain, lambda is an element of D, 1 < q < p < N/s , <mu> > 0 with a weight function in L infinity (center dot) that is allowed no change of sign. We show that the problem has a continuous spectrum. Moreover, our result reveals a discontinuity property for the spectrum as the parameter mu goes to 0+. In addition, a stability property of eigenvalues as s -> 1- is established. (AU)

Processo FAPESP: 23/04515-7 - Operadores não locais com crescimento não usual
Beneficiário:Sabri Bahrouni
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado